# SDR DJFA2010027

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N473FL
- Make and model: Beech 400A
- Aircraft serial: RK397
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX INSP, WHILE PERFORMING A BOROSCOPE INSP OF THE HORIZ STABILIZER RIBS, SEVERAL CRACKS WERE FOUND ON RIBS IN THE LT AND RT SIDES OF THE HORIZ STABILIZER. THE CRACKS WERE FOUND ON THE ATTACHMENT FLANGES FROM THE RIBS WHERE THEY ARE RIVETED TO THE SKIN.  MX CONFIRMED 18 SEPARATE CRACKS ON 6 OF THE CANTED RIBS.  ALL CRACKED RIBS WERE REPLACED.
